# SDR USAA2012011800031

- Difficulty date: January 7, 2012
- Submitted: January 19, 2012
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 36,126 hours, 15,978 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472189204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 GALVANIC CORROSION ON FLOORBEAM BETWEEN FR67+16 INCHES TO FR69, Y1292.  REPLACED FLOORBEAM BETWEEN FR67+16 INCHES TO FR69, Y1292 IAW A320 SRM 51-72-11, AIRBUS DRAWINGS D53472780.
